Share:


Deviation of the Error Estimation for Second Order Fredholm-Volterra Integro Differential Equations

    Reza Parvaz Affiliation
    ; Mohammad Zarebnia Affiliation
    ; Amir Saboor Bagherzadeh Affiliation

Abstract

In this paper we study the deviation of the error estimation for the second order Fredholm-Volterra integro-differential equations. We prove that for m degree piecewise polynomial collocation method, our method provides O(hm+1) as the order of the deviation of the error. Also numerical results in the final section are included to confirm the theoretical results.

Keyword : deviation of the error, finite difference, exact finite difference, integrodifferential

How to Cite
Parvaz, R., Zarebnia, M., & Bagherzadeh, A. S. (2016). Deviation of the Error Estimation for Second Order Fredholm-Volterra Integro Differential Equations. Mathematical Modelling and Analysis, 21(6), 719-740. https://doi.org/10.3846/13926292.2016.1214930
Published in Issue
Nov 17, 2016
Abstract Views
184
PDF Downloads
132